| Model Number |
A22001A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection, however the alleged failure was confirmed by the information from customer and field service engineer (fse).A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction is traced to component failure due to stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid scope exhibited damaged distal end.There was no patient involvement.